# SDR VNAA2022010299911

- Difficulty date: November 5, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: CC670386001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR WEB IS CRACKED AT THE INSIDE CORNER OF THE MID-STEP. CORRECTIVE ACTION: REPAIR PAX DOOR STAIR WEB AT THE INSIDE CORNER OF THE MID-STEP I/A/W REO 670-52-11-104 REV. H DATED 2016-08-14.
